# SDR ASAA0540416

- Difficulty date: August 18, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659673
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 727C BL 0 IS CORRODED.  REMOVED DAMAGED SECTION OF SHEAR TIE, FABRICATED AND INSTALLED REPAIR PIECES IAW SRM.  (K)
